# SDR USAA011248

- Difficulty date: September 13, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N855US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11283
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN DENTED 4 INCHES BY 2 INCHES BY .125 INCHES, STATION 930.5 AT STRINGER 72.  FILLER AND DOUBLER INSTALLED PER SRM 53-00-02.  (M)
